MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens -12.00/+1.5/088 (sphere/cylinder/axis) into the patient`s left eye (os) on (b)(6) 2024.The patient complained of glare and light sensitivity driving in the dark.The lens remained implanted.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.D6b: unk.H6: work order search: no similar complaint was reported for units within the same lot.Claim #: 433744.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key18838993
Report Number2023826-2024-00847
Device Sequence Number15313210
Product Code QCB
UDI-Device Identifier00841542116862
UDI-Public00841542116862
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberVTICM5_13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient RaceAsian